Alert archive / Ohio / Special Marine Warnings in 2021

Special Marine Warning 57, NWS Cleveland, OH

August 11, 2021

NWS Cleveland, OH issued this special marine warning at Aug 11, 2021, 4:45 PM EDT. It was in force for 12 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2021, 4:45 PM EDT (20:45 UTC)
Expired
Aug 11, 2021, 4:57 PM EDT
In force
12 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.0 in
Wind
49.0 mph

The radar

The Cleveland radar (KCLE), 56 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 4:51 PM EDTTSTM WND DMG2 W Huron, OH1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-290 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

878 
WHUS51 KCLE 112045
SMWCLE
LEZ144-145-164-165-112115-
/O.NEW.KCLE.MA.W.0057.210811T2045Z-210811T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Cleveland OH
445 PM EDT Wed Aug 11 2021

The National Weather Service in Cleveland has issued a

* Special Marine Warning for...
  Nearshore and Open waters from The Islands OH to Avon Point OH...

* Until 515 PM EDT.

* At 445 PM EDT, a strong thunderstorm was located near Western
  Vermilion, moving east at 35 knots.

  HAZARD...Wind gusts to nearly 50 knots.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Western Vermilion, Huron and Vermilion. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4140 8269 4158 8260 4168 8260 4168 8240
      4170 8236 4170 8233 4138 8232
TIME...MOT...LOC 2045Z 284DEG 34KT 4147 8242 

HAIL...0.00IN
WIND...49KTS

$$

Campbell
1 follow-up statement
444 
FZUS71 KCLE 112057
MWSCLE

Marine Weather Statement
National Weather Service Cleveland OH
457 PM EDT Wed Aug 11 2021

LEZ144-145-164-165-112107-
/O.CAN.KCLE.MA.W.0057.000000T0000Z-210811T2115Z/
457 PM EDT Wed Aug 11 2021

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were... 
Nearshore and Open waters from The Islands OH to Avon Point OH...

The thunderstorm has moved out of the area and no longer poses a
significant threat to boaters.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Ohio...and the adjacent waters of Lake Erie.

LAT...LON 4140 8269 4158 8260 4168 8260 4168 8240
      4170 8236 4170 8233 4138 8232
TIME...MOT...LOC 2055Z 284DEG 34KT 4144 8227 

$$

Campbell

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Aug 11, 4:21 PM EDT, 24 minutes earlier.

Area forecast discussion, Aug 11, 4:21 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
421 PM EDT Wed Aug 11 2021

.SYNOPSIS...
Our region remains between the core of the Bermuda-Azores
subtropical high pressure ridge and a cold front approaching from
the Upper Midwest and Upper Great Lakes through Thursday. On
Friday, the cold front sweeps southeast through our area. A high
pressure ridge builds east through the Great Lakes and Upper Ohio
Valley by this weekend.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
Cyclonic westerly flow aloft persists over our CWA through
Thursday night in association with a broad longwave trough over
the Great Lakes and vicinity. At the surface, we remain located
between the core of the Bermuda-Azores subtropical ridge and a
cold front approaching from the Upper Great Lakes. This front
should be located near the northern shore of Lake Erie and the
MI/IN border by daybreak Friday. Accordingly, our CWA will
remain in a very humid warm sector as a low-level return flow of
very moist air from the Gulf of Mexico occurs along the western
side of the ridge. Skies will vary between mainly clear and
mostly cloudy through the period due, in part, to multiple
rounds of convection. Overnight lows should primarily be in the
low to mid 70's tonight and Thursday night. Afternoon highs
should reach the upper 80's to lower 90's on Thursday. If these
highs are realized, heat indices of 100F or slightly hotter are
possible. However, there is some uncertainty regarding forecast
highs given the potential for greater cloud cover and convection
coverage to limit daytime heating. Thus, refrained from issuing
a Heat Advisory for Thursday afternoon and early evening with
this forecast update.

As for convection, an ongoing MCS will likely persist generally
eastward through our CWA as it encounters moderate effective
bulk shear, including west-northwesterly bulk shear in the
lowest 3 km AGL, westerly mean mid-level winds, and moderate to
strong surface-based CAPE, mixed layer CAPE, and DCAPE, and
unusually-high PWATs. Frequent lightning, torrential rainfall,
and strong to damaging gusts remain the main threats with this
MCS. High melting levels will greatly limit the severe hail
threat. An isolated QLCS tornado cannot be ruled-out through
this early evening due to relatively-low mixed layer LCL heights
and large surface-based ESRH, especially west of I-71. The MCS
should exit our CWA around nightfall this evening and be
followed by several hours of fair weather. Another MCS may
evolve from ongoing convection over the Upper Great Lakes late
this afternoon. This MCS may propagate southeastward through
our CWA during the predawn hours and through daybreak Thursday
morning. Thereafter, additional showers and thunderstorms are
possible Thursday afternoon through Thursday night due to low-
level convergence along pre-frontal surface troughs and the
approaching cold front. Compared to today, a similar thermodynamic
and kinematic environment is expected tonight through Thursday
night. Thus, additional strong to severe storms with frequent
lightning, torrential rainfall, and strong to damaging gusts
are possible. Localized flash flooding remains possible where
repeated rounds of convection manage to occur, especially within
a short period of time.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
A broad upper level trough over much of Canada extending south into
the eastern part of the United States will deepen with time during
this forecast period.  This is in response to the upper level ridge
amplifying over the western United States.  The deepening trough
will force a cold front to move southeast into the local area Friday
and usher in cooler air to the forecast area.  Moisture and
instability ahead of the cold front will bring with it a threat for
showers and thunderstorms across the area.  Large area of surface
high pressure will move east into the northern Great Lakes with drier
air and a return to fair weather by Saturday. The cold air mass
associated with the high will begin to moderate by Saturday night
and warmer air will begin to lift back toward the area Saturday
night. Overall, temperatures will be on the warm side Friday into
the middle and upper 80s but will cool down Saturday into the upper
70s. Lows in the 60s Friday night and in the 50s Saturday night.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Overall pattern will begin to modify as last of the upper level
trough over the eastern United States and Canada shifts east.  Broad
upper level ridge will begin to build east over the region during
this forecast period. In the mean time, a residual shortwave trough
will move east across the Great Lakes and exit to the east fairly
quickly. Upper level ridge will build over the eastern United States
during the early part of next week with an embedded shortwave trough
over the area Wednesday.  As the upper level ridge begins to take
place over the local area, this will allow for a return to some warm
air advection to the local area.  Dry weather will be the rule
through much of the period but can't rule out a shower or
thunderstorm during the latter half of the period as moisture begins
to increase over the region. A gradual increase back to the lower to
middle 80s is expected to occur with each period for highs and lows
will climb back into the middle 60s.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
Mainly VFR expected next 24-hours. Simultaneously, regional
surface winds trend southwesterly at about 10 knots as our area
remains between the core of the Bermuda-Azores subtropical
ridge and a cold front approaching from the Upper Midwest and
Upper Great Lakes. Two distinct rounds of showers and
thunderstorms are forecast. The first round should progress
eastward between about 19Z/Wed and 01Z/Thurs. The other may
persist southeastward through our region between about 09Z and
13Z/Thurs. Frequent lightning, torrential rainfall, and
brief/erratic gusts of 40 to perhaps 60 knots are the main
threats with these storms. The showers and storms will likely
be accompanied by brief MVFR/IFR ceilings and brief MVFR to LIFR
visibility.

Outlook...Non-VFR possible with showers and thunderstorms
Thursday through Saturday morning and again Monday afternoon.

&&

.MARINE...
Southwest flow will persist through Friday morning at around 10 to
20 knots ahead of a cold front. The cold front is expected to move
southeast across the area Friday. High pressure will gradually build
east across the Great Lakes region over the weekend resulting in
north to northeast winds at 5 to 10 knots through Monday morning. A
slight shift to easterly direction will take place Monday at similar
speeds.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Jaszka
NEAR TERM...Jaszka
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Jaszka
MARINE...Lombardy
Hazardous weather outlook, Aug 11, 3:26 AM EDT, 13 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
326 AM EDT Wed Aug 11 2021

OHZ003-006>009-017-018-120730-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-
326 AM EDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

Heat indices in the upper 90s to low 100s are possible Thursday
afternoon and additional Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-120730-
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit-
Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
326 AM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

Heat indices in the upper 90s to low 100s are possible Thursday
afternoon and additional Heat Advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ061-142>149-162>169-120730-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
326 AM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Some thunderstorms are moving across the region this morning and may
produce strong to severe wind gusts. An additional round of stronger
thunderstorms may occur overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered thunderstorms are expected Thursday and Friday. There is
some potential for these storms to become strong to severe,
especially during the afternoon hours each of these days. Damaging
winds will be the primary weather hazard. Heavy rainfall with these
thunderstorms may also lead to localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Local storm report, Aug 11, 4:10 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
410 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND DMG     2 NW HOLLAND            41.64N 83.74W
08/11/2021                   LUCAS              OH   TRAINED SPOTTER

            LIVE 18 INCH DIAMETER LIMB DOWN.

&&

BM
Local storm report, Aug 11, 4:14 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
414 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             MOUNT BLANCHARD         40.90N 83.56W
08/11/2021  E0.75 INCH       HANCOCK            OH   TRAINED SPOTTER

            ESTIMATED 30-40 MPH WINDS.

&&

BM
Special weather statement, Aug 11, 4:20 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Cleveland OH
420 PM EDT Wed Aug 11 2021

OHZ029-036-037-112115-
Marion OH-Richland OH-Morrow OH-
420 PM EDT Wed Aug 11 2021

...Strong thunderstorms will impact portions of southern Richland,
central Marion and Morrow Counties through 515 PM EDT...

At 420 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Morral to near Marion to near West
Mansfield. Movement was east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mansfield, Marion, Mount Gilead, Lexington, Cardington, Bellville,
Ashley, Prospect, Waldo, Chesterville, Sparta, Butler, Lucas,
Caledonia, Edison, Marengo, Fulton, Shauck, Iberia and State Route
229 at US Route 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Ohio.

&&

LAT...LON 4036 8293 4041 8292 4042 8302 4043 8303
      4044 8325 4051 8325 4051 8321 4070 8306
      4071 8236 4069 8234 4056 8234 4055 8264
      4034 8265
TIME...MOT...LOC 2020Z 270DEG 33KT 4073 8321 4058 8323 4041 8347

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Kahn
Local storm report, Aug 11, 4:25 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
425 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     2 NE ROSSFORD           41.62N 83.53W
08/11/2021                   LUCAS              OH   TRAINED SPOTTER

            DAMAGE TO BUILDING ROOF.

&&

BM
Local storm report, Aug 11, 4:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
432 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     4 NNE OTTAWA HILLS      41.72N 83.62W
08/11/2021                   LUCAS              OH   TRAINED SPOTTER

            LARGE TREE DOWN.

&&

BM
Local storm report, Aug 11, 4:42 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
442 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TSTM WND DMG     GIBSONBURG              41.39N 83.33W
08/11/2021                   SANDUSKY           OH   TRAINED SPOTTER

            9 INCH DIAMETER, 30 FOOT TREE DOWN ACROSS
            ROAD AND POWER LINES.

&&

BM

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 2:04 AM EDTSpecial Weather StatementCLEHancock, Lucas, Wood, Wyandot41 min
Aug 11, 2:26 AM EDTSpecial Marine WarningCLE80 min
Aug 11, 2:40 AM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood65 min
Aug 11, 2:50 AM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky, Seneca55 min
Aug 11, 3:03 AM EDTHeat AdvisoryCLEErie, Hancock, Lucas, Ottawa, Sandusky, Seneca and 1 more12 hr
Aug 11, 3:36 AM EDTSpecial Marine WarningCLE54 min
Aug 11, 4:03 AM EDTSpecial Weather StatementCLEAshtabula, Lake42 min
Aug 11, 4:23 AM EDTSpecial Marine WarningCLE67 min
Aug 11, 5:08 AM EDTSpecial Marine WarningCLE50 min
Aug 11, 7:53 AM EDTSpecial Weather StatementCLEWood52 min
Aug 11, 8:09 AM EDTSpecial Weather StatementCLEHancock51 min
Aug 11, 8:29 AM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Seneca, Wyandot46 min
Aug 11, 8:40 AM EDTSpecial Weather StatementCLEErie, Sandusky50 min
Aug 11, 8:41 AM EDTSpecial Marine WarningCLE78 min
Aug 11, 8:58 AM EDTSevere Thunderstorm WarningCLECrawford, Huron, Richland, Seneca62 min
Aug 11, 9:14 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain61 min
Aug 11, 9:30 AM EDTSpecial Weather StatementCLECrawford, Richland45 min
Aug 11, 9:44 AM EDTSpecial Weather StatementCLEMedina46 min
Aug 11, 10:13 AM EDTSpecial Weather StatementCLEPortage, Summit62 min
Aug 11, 10:20 AM EDTSpecial Weather StatementCLEStark, Wayne40 min
Aug 11, 10:53 AM EDTSpecial Weather StatementCLEMahoning67 min
Aug 11, 10:56 AM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark64 min
Aug 11, 11:02 AM EDTSpecial Weather StatementCLETrumbull43 min
Aug 11, 11:45 AM EDTSpecial Weather StatementCLETrumbull15 min
Aug 11, 2:48 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Wood57 min
Aug 11, 3:15 PM EDTSpecial Marine WarningCLE90 min
Aug 11, 3:35 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Hancock, Marion, Seneca, Wyandot55 min
Aug 11, 3:37 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood53 min
Aug 11, 3:53 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa52 min
Aug 11, 4:08 PM EDTSpecial Marine WarningCLE2 hr
Aug 11, 4:14 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Erie, Huron, Richland, Seneca61 min
Aug 11, 4:20 PM EDTSpecial Weather StatementCLEMorrow55 min
Aug 11, 4:30 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Knox, Marion, Morrow, Richland60 min
Aug 11, 4:39 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Cuyahoga, Erie, Huron, Lorain, Medina66 min
Aug 11, 4:44 PM EDTSevere Thunderstorm WarningCLEAshland, Morrow, Richland61 min
Aug 11, 5:15 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Wayne60 min
Aug 11, 5:17 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Geauga, Lake, Portage, Summit58 min
Aug 11, 5:29 PM EDTSevere Thunderstorm WarningCLEAshland, Knox30 min
Aug 11, 5:36 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning, Medina, Portage, Stark, Summit, Wayne69 min
Aug 11, 5:41 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula, Geauga, Lake, Portage, Trumbull79 min
Aug 11, 5:46 PM EDTSpecial Marine WarningCLE86 min
Aug 11, 5:47 PM EDTAreal Flood AdvisoryCLECuyahoga, Summit3 hr
Aug 11, 6:09 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula75 min
Aug 11, 6:12 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning, Portage, Trumbull69 min
Aug 11, 4:53 AM EDTSpecial Weather StatementCLEErie22 min
Aug 11, 5:29 AM EDTSpecial Weather StatementCLEErie46 min
Aug 11, 11:38 AM EDTSpecial Weather StatementCLECrawford52 min

Nearby

Special Marine Warnings in Ohio, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.